MathSciNet Relay Station
MathSciNet bibliographic data
MR2435653 14C21 (14D05 14D06 52C35)
Pereira, J. V.; Yuzvinsky, S. Completely reducible hypersurfaces in a pencil. Adv. Math. 219 (2008), no. 2, 672–688.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement